Alert archive / Texas / Lake Wind Advisories in 2016

Lake Wind Advisory 13, NWS Shreveport, LA

February 29, 20169 counties in Texas; Howard County, Little River County, Sevier County, Arkansas; McCurtain County, Oklahoma

NWS Shreveport, LA issued this lake wind advisory at Feb 29, 2016, 9:24 PM CST for 9 counties in Texas; Howard County, Little River County, Sevier County, Arkansas; McCurtain County, Oklahoma. It took effect at Mar 1, 2016, 12:00 PM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Feb 29, 2016, 9:24 PM CST (03:24 UTC)
In effect from
Mar 1, 2016, 12:00 PM CST
Expired
Mar 1, 2016, 6:00 PM CST
In force
6 hr
Issued by
NWS Shreveport, LA

Counties Howard County, AR, Little River County, AR, Sevier County, AR, McCurtain County, OK, Bowie County, TX, Camp County, TX, Franklin County, TX, Morris County, TX, Red River County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 132 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 3.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 212 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
212 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
1319 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

747 
WWUS74 KSHV 010324
NPWSHV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SHREVEPORT LA
924 PM CST MON FEB 29 2016

...LAKE WIND ADVISORY IS IN EFFECT FOR TUESDAY ACROSS PORTIONS OF
SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...AND SOUTHWEST ARKANSAS...

ARZ050-051-059-OKZ077-TXZ096-097-108>111-124-125-136-011130-
/O.NEW.KSHV.LW.Y.0013.160301T1800Z-160302T0000Z/
SEVIER-HOWARD-LITTLE RIVER-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-
TITUS-CAMP-MORRIS-WOOD-UPSHUR-SMITH-
INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...
MINERAL SPRINGS...DIERKS...ASHDOWN...IDABEL...BROKEN BOW...
CLARKSVILLE...BOGATA...TEXARKANA...MOUNT VERNON...
MOUNT PLEASANT...PITTSBURG...DAINGERFIELD...LONE STAR...NAPLES...
OMAHA...MINEOLA...WINNSBORO...QUITMAN...HAWKINS...GILMER...
BIG SANDY...TYLER
924 PM CST MON FEB 29 2016

...LAKE WIND ADVISORY IN EFFECT FROM NOON TO 6 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 6 PM CST TUESDAY. 

* EVENT...A FRONTAL BOUNDARY WILL SHIFT EAST ACROSS THE REGION ON
  TUESDAY. WINDS BEHIND THE FRONT WILL INCREASE TO AROUND 20 MPH
  WITH HIGHER GUSTS.

* TIMING...WINDS WILL INCREASE TO AROUND 20 MPH AFTER NOON AND
  CONTINUE THROUGH SUNSET.

* IMPACT...BOATERS ON AREA LAKES SHOULD EXERCISE CAUTION DUE TO
  ROUGH CHOP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
2 follow-up statements
165 
WWUS74 KSHV 010932
NPWSHV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SHREVEPORT LA
332 AM CST TUE MAR 1 2016

...LAKE WIND ADVISORY IS IN EFFECT FOR THIS AFTERNOON ACROSS
PORTIONS OF SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...AND SOUTHWEST
ARKANSAS...

ARZ050-051-059-OKZ077-TXZ096-097-108>111-124-125-136-012200-
/O.CON.KSHV.LW.Y.0013.160301T1800Z-160302T0000Z/
SEVIER-HOWARD-LITTLE RIVER-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-
TITUS-CAMP-MORRIS-WOOD-UPSHUR-SMITH-
INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...
MINERAL SPRINGS...DIERKS...ASHDOWN...IDABEL...BROKEN BOW...
CLARKSVILLE...BOGATA...TEXARKANA...MOUNT VERNON...
MOUNT PLEASANT...PITTSBURG...DAINGERFIELD...LONE STAR...NAPLES...
OMAHA...MINEOLA...WINNSBORO...QUITMAN...HAWKINS...GILMER...
BIG SANDY...TYLER
332 AM CST TUE MAR 1 2016

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM
CST THIS EVENING...

* EVENT...WINDS WILL BECOME NORTHWESTERLY AND INCREASE TO AROUND
  20 MPH WITH HIGHER GUSTS AS A COLD FRONT MOVES ACROSS THE AREA
  TODAY.

* TIMING...WIND SPEEDS WILL INCREASE TO AROUND 20 MPH AROUND NOON
  BUT SHOULD DIMINISH AROUND 6 PM THIS EVENING.

* IMPACT...BOATERS ON AREA LAKES SHOULD EXERCISE CAUTION DUE TO 
  ROUGH CHOP. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

09
476 
WWUS74 KSHV 011744
NPWSHV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SHREVEPORT LA
1144 AM CST TUE MAR 1 2016

...LAKE WIND ADVISORY IS IN EFFECT FOR THIS AFTERNOON ACROSS
PORTIONS OF SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...AND SOUTHWEST
ARKANSAS...

ARZ050-051-059-OKZ077-TXZ096-097-108>111-124-125-136-020000-
/O.CON.KSHV.LW.Y.0013.160301T1800Z-160302T0000Z/
SEVIER-HOWARD-LITTLE RIVER-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-
TITUS-CAMP-MORRIS-WOOD-UPSHUR-SMITH-
INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...
MINERAL SPRINGS...DIERKS...ASHDOWN...IDABEL...BROKEN BOW...
CLARKSVILLE...BOGATA...TEXARKANA...MOUNT VERNON...
MOUNT PLEASANT...PITTSBURG...DAINGERFIELD...LONE STAR...NAPLES...
OMAHA...MINEOLA...WINNSBORO...QUITMAN...HAWKINS...GILMER...
BIG SANDY...TYLER
1144 AM CST TUE MAR 1 2016

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* EVENT...WINDS WILL BECOME NORTHWESTERLY AND INCREASE TO AROUND
  20 MPH WITH A FEW HIGHER GUSTS POSSIBLE AS A COLD FRONT MOVES
  ACROSS THE AREA TODAY.

* TIMING...WINDS WILL INCREASE WITH THE PASSAGE OF A COLD FRONT
  THIS AFTERNOON...BUT WILL QUICKLY DIMINISH TO LESS THAN 10 MPH
  BY AROUND 6 PM THIS EVENING.

* IMPACT...BOATERS ON AREA LAKES SHOULD EXERCISE CAUTION DUE TO 
  ROUGH CHOP. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

VII

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this lake wind advisory went out at Feb 29, 5:40 PM CST, 3 hours 44 minutes earlier.

Area forecast discussion, Feb 29, 5:40 PM CST, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
540 PM CST MON FEB 29 2016

.AVIATION...
VFR CONDITIONS TO PREVAIL THROUGH 06Z AT MOST SITES...BEFORE MVFR
CIGS DEVELOP AND SPREAD NWD. ADDITIONALLY...A COLD FRONT WILL
APPROACH THE REGION AND BRING TSTMS/VCTS TO THE REGION FROM NW TO
SE BEGINNING IN THE EARLY MORNING HOURS OF TUESDAY. KTXK/KELD LOOK
TO BE MOST IMPACTED BY THE TSTMS...WITH CONFIDENCE TOO LOW TO
INCLUDE ANYTHING BUT VCTS AT OTHER SITES. EXPECT SKIES TO BEGIN
CLEARING AND VFR CONDITIONS RETURNING FROM NW TO SE BEGINNING
EARLY TUESDAY AFTERNOON. OTHERWISE...INCREASING S TO SWLY WINDS
BETWEEN 5 AND 10 KTS EXPECTED PRIOR TO FROPA...AND GUSTY NWLY
WINDS 10-15 KTS EXPECTED ONCE THE FRONT MOVES THROUGH. /12/

&&

.PREV DISCUSSION... /ISSUED 419 PM CST MON FEB 29 2016/

DISCUSSION...
AS EXPECTED...THE WARM FRONT CONTINUES TO LIFT N OUT OF THE REGION
THIS AFTERNOON...WITH THE LEADING EDGE OF THIS BNDRY BARELY
DISCERNIBLEIN THE PRESSURE ANALYSIS BUT EXTENDS ROUGHLY FROM
MCCURTAIN COUNTY OK TO NEAR DEQ...TO ELD TO S OF GLH. THIS BNDRY
SHOULD EVENTUALLY WASH OUT THIS EVENING...BUT THE EXPANDING
WARM/MOIST SECTOR WILL RESULT IN THE FORMATION OF LOW STRATUS LATE
TONIGHT ACROSS THE REGION AS A 35-40KT SWRLY LLJ DEVELOPS OVER THE
SRN PLAINS. THIS WILL OCCUR AHEAD OF THE NEXT SHORTWAVE THAT WILL
DIVE SE AND AMPLIFY E OF THE ROCKIES AND OVER THE PLAINS LATE
TONIGHT. THE SHORT TERM PROGS HAVE FINALLY COME INTO BETTER
AGREEMENT WITH THE TIMING/POSITION OF THE UPPER TROUGH AND
ATTENDANT COLD FRONT TONIGHT/TUESDAY...WITH THE TROUGH EXPECTED
TO REMAIN N OF THE RED RIVER VALLEY OVER CNTRL OK INTO NCNTRL AR
BY AFTERNOON. SCT ELEVATED CONVECTION IS EXPECTED TO DEVELOP LATE
AHEAD OF THE TROUGH/FRONT OVER CNTRL OK...WHERE UPPER LEVEL
DIFFLUENCE INCREASES ATOP A MODIFYING BNDRY LYR. STEEP LAPSE RATES
ALOFT AND INCREASING SHEAR SHOULD YIELD AN INCREASING POTENTIAL
FOR LARGE HAIL...WITH THIS CONVECTION POSSIBLY AFFECTING MCCURTAIN
COUNTY OK AND THE NRN SECTIONS OF SW AR LATE. HAVE MAINTAINED HIGH
CHANCE POPS LATE TONIGHT FOR THESE AREAS...AND HAVE SHIFTED LOW
CHANCE POPS FARTHER S CLOSER TO THE I-30 CORRIDOR AS THE TROUGH
AXIS AND MESOSCALE FEATURES MAY EXTEND FARTHER AWAY FROM THE FROM
THE POTENTIAL MCS THAT DEVELOPS.

THIS CONVECTION WILL BE ONGOING TO START THE PERIOD TUESDAY...WITH THE
DIFFLUENCE SPREADING SE ACROSS SW AR/POSSIBLY EXTREME NRN LA.
INSTABILITY REMAINS IN QUESTION THOUGH...ALTHOUGH A BROAD AREA OF
500-1000 J/KG MUCAPE LOOKS TO BE AVAILABLE OVER THIS REGION...WITH THE
BEST INSTABILITY STILL RESIDING JUST S OF THE PRIMARY FORCING FROM THE
TROUGH. A CAPPING INVERSION SHOULD BE MAINTAINED FARTHER SW ACROSS
DEEP E TX AND SHOULD LIMIT THE EXTENT OF DEVELOPMENT...WITH DRY AIR
ALOFT QUICKLY ENTRAINING EWD INTO THE AREA BY AFTERNOON AND TAPERING
THE CONVECTIVE THREAT. GIVEN THIS...AM NOT TOO IMPRESSED WITH THE
POTENTIAL FOR SVR OVER THE AREA...ALTHOUGH ISOLATED SVR CONVECTION
STILL CAN/T BE RULED OUT MAINLY OVER SW AR/POSSIBLY PORTIONS OF NCNTRL
LA WITH THE THREAT FOR LARGE HAIL/DAMAGING WINDS. GIVEN THAT THE
TROUGH/ACCOMPANYING FRONT SHOULD QUICKLY PUSH E OF THE REGION BY 00Z
WEDNESDAY...HAVE DROPPED MENTION OF POPS WEDNESDAY EVENING AS COOLER
AND DRIER AIR QUICKLY SPREADS SE. A TIGHT SFC PRESSURE GRADIENT AND
30-35KT H925-850 WINDS BEHIND THE FRONT MAY YIELD A BRIEF PERIOD OF
GUSTY NW WINDS WITH THE FROPA TUESDAY AFTERNOON ESPECIALLY OVER SW
AR/SE OK/NE TX MEETING LAKE WIND ADVISORY CRITERIA...BUT BELIEVE THIS
PERIOD WILL BE TOO SHORT TO WARRANT MENTION OF AN ADVISORY ATTM...AS
THESE WINDS QUICKLY DIMINISH BY LATE AFTERNOON WITH DECOUPLING.

SFC RIDGING WILL QUICKLY BUILD ESE OVER THE REGION TUESDAY
NIGHT/WEDNESDAY...WITH A SE RETURN FLOW QUICKLY COMMENCING OVER MUCH
OF THE REGION WEDNESDAY AFTERNOON. LOW LEVEL MOISTURE ADVECTION WILL
BE DELAYED THOUGH GIVEN THE COLD FRONTAL INTRUSION EXPECTED
TUESDAY/TUESDAY NIGHT INTO THE NRN GULF...AS THE NEXT SHORTWAVE
DEVELOPS E OF THE ROCKIES WEDNESDAY NIGHT. THE PROGS ARE IN GOOD
AGREEMENT WITH THIS 2ND SHORTWAVE TAKING A SIMILAR TRACK SE ACROSS
CNTRL OK INTO AR THURSDAY MORNING...ENHANCING A SWRLY LLJ OVER THE
REGION WEDNESDAY NIGHT. THE GREATEST DYNAMIC FORCING LOOKS TO REMAIN
JUST N OF THE AREA THURSDAY...BUT THE RETURN LOW LEVEL MOISTURE MAY BE
ENOUGH TO SQUEEZE OUT LIGHT QPF OVER THE REGION...MAINLY OVER SCNTRL
AR/NCNTRL LA WHERE THE BEST FORCING WILL BE. THE ATTENDANT COLD
FRONT WILL QUICKLY SWEEP SE THROUGH THE REGION THURSDAY...ENDING
ANY CONVECTIVE THREAT FROM NW TO SE DURING THE AFTERNOON. THIS
FRONT SHOULD REINFORCE THE COOL/DRY AIR MASS IN PLACE BY
FRIDAY...ALTHOUGH TEMPS SHOULD REMAIN ABOVE NORMAL THROUGH THE
REMAINDER OF THE EXTENDED AS THE AIR MASS QUICKLY MODIFIES FOR THE
WEEKEND.

THE NW UPPER FLOW SHOULD BECOME MORE ZONAL BY LATE IN THE WEEKEND OVER
THE SRN PLAINS...MAINTAINING THE DRY CONDITIONS IN PLACE. A DISTINCT
PATTERN CHANGE LOOKS TO BE IN THE OFFING BY EARLY NEXT WEEK...AS A
SWRLY FLOW ALOFT IS ESTABLISHED AHEAD OF A DEEP UPPER LOW THAT
DEVELOPS OVER THE DESERT SW. ISOLATED CONVECTION MAY RETURN TO THE
WRN SECTIONS OF E TX/SE OK SUNDAY IN RESPONSE TO A DEEPENING SLY FLOW
AHEAD OF A SHORTWAVE TRAVERSING E OVER CNTRL OK/AR...BEFORE AN
EXTENDED PERIOD OF CONVECTION WITH THE THREAT FOR HEAVY RAIN
POSSIBLY SETTING UP OVER TX/OK BY THE TUESDAY TIMEFRAME...SLOWLY
SPREADING E TOWARDS THE REGION BY MIDWEEK. HOWEVER...CONSIDERABLE
POSITION/TIMING DISCREPANCIES NOW WILL HOPEFULLY BE IRONED OUT AS
BETTER MODEL CONSENSUS IS MET LEADING UP TO THIS POTENTIAL EVENT.

PRELIMS TO FOLLOW BELOW...

15

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  60  71  41  68 /  10  40   0   0
MLU  59  73  42  65 /  10  50  10   0
DEQ  57  65  33  63 /  50  70   0   0
TXK  60  67  38  64 /  40  60   0   0
ELD  59  68  36  63 /  20  60   0   0
TYR  62  69  42  68 /  10  30   0   0
GGG  61  70  41  68 /  10  30   0   0
LFK  61  76  43  70 /  10  20   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

12
Hazardous weather outlook, Feb 29, 11:53 AM CST, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1153 AM CST MON FEB 29 2016

ARZ050-051-059-060-OKZ077-TXZ096-011200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MCCURTAIN-RED RIVER-
1153 AM CST MON FEB 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS WILL INCREASE LATE TONIGHT
OVER PORTIONS OF EXTREME NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...AND
THE NORTHERN SECTIONS OF SOUTHWEST ARKANSAS...AHEAD OF AN UPPER
LEVEL DISTURBANCE THAT WILL APPROACH THE REGION FROM OKLAHOMA.
GIVEN THE EXTENT OF INSTABILITY ALOFT...ISOLATED STRONG TO SEVERE
THUNDERSTORMS CAN NOT BE RULED OUT...WITH LARGE HAIL AND BRIEF
HEAVY RAINFALL THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

SCATTERED SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE UPPER
LEVEL DISTURBANCE WILL QUICKLY SHIFT EAST OF THE AREA TUESDAY
MORNING...WITH COOLER AND DRIER AIR SPILLING SOUTHEAST DURING THE
AFTERNOON WITH A COLD FRONTAL PASSAGE. ISOLATED STRONG THUNDERSTORMS
WILL BE POSSIBLE TUESDAY MORNING...WITH LARGE HAIL AND BRIEF HEAVY
RAINFALL THE PRIMARY THREATS.

ISOLATED SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE OVER
THE AREA THURSDAY MORNING WITH THE PASSAGE OF ANOTHER COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...MAY BE NEEDED LATE TONIGHT OVER SOUTHEAST
OKLAHOMA AND ADJACENT SECTIONS OF SOUTHWEST ARKANSAS.

ARZ061-070>073-LAZ001>006-010>014-017>022-TXZ097-108>112-124>126-
136>138-149>153-165>167-011200-
NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-
CLAIBORNE-LINCOLN-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-
SABINE-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-BOWIE-FRANKLIN-
TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-
CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1153 AM CST MON FEB 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP TUESDAY MORNING OVER EAST TEXAS...SOUTHWEST ARKANSAS...AND
NORTH LOUISIANA...NEAR AN UPPER LEVEL DISTURBANCE AND ASSOCIATED
COLD FRONT THAT WILL SHIFT SOUTHEAST ACROSS THE REGION. GIVEN THE
PRESENCE OF INCREASING SHEAR AND INSTABILITY ALOFT...ISOLATED
STRONG TO SEVERE THUNDERSTORMS CAN NOT BE RULED OUT...MAINLY OVER
SOUTHWEST ARKANSAS AND NORTHCENTRAL LOUISIANA. SHOULD THESE STRONG
STORMS DEVELOP...LARGE HAIL...DAMAGING WINDS...AND BRIEF HEAVY
RAINFALL WILL BE THE PRIMARY THREATS. THESE SHOWERS AND
THUNDERSTORMS WILL QUICKLY DIMINISH FROM WEST TO EAST TUESDAY
AFTERNOON.

ISOLATED TO WIDELY SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE
OVER THE AREA THURSDAY WITH THE PASSAGE OF ANOTHER COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT.

15

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 3:35 AM CSTSpecial Weather StatementSHVHoward, Sevier40 min
Mar 1, 6:06 AM CSTSpecial Weather StatementSHVHoward24 min
Mar 1, 3:32 AM CSTSpecial Weather StatementSHVMcCurtain43 min

Nearby

Lake Wind Advisories in Texas, 2016Lake Wind Advisories in Arkansas, 2016Lake Wind Advisories in Oklahoma, 2016Every lake wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.